# SDR COMA0260036

- Difficulty date: January 1, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 12,467 hours, 11,823 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: 6002307014
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 12,467 hours, 11,823 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER VISOR FITTING CRACKED.REPAIRED I/A/W 601R-55-11-016.
